# SDR REXA2017050900578

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 26,935 hours, 24,964 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1035101
- Part serial: 107480I
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS O2 MASK MICROPHONE INOPERATIVE. REMOVED AND REPLACED OBSERVERS O2 MASK P/N ON/OFF MC10-35-101 S/N OFF 107480I S/N ON 96368I IAW AMM 35-11-12. OPS/LEAK CHECK GOOD.
